| Model Number |
24950GLQ |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was really hot and was barely able to touch.No troubleshooting indicated.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: model: 24950glq, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that the remote monitor was unable to detect radiofrequency (rf) head battery.A damage rf head battery and an error code 2300 in failure analysis (fa) log were found.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.